At 41 yrs old I am an old timer. Had Stage IV Endo for 20 years. In October I had the Mirena Coil fitted (my third) and have been taking Cerazette at the same time. I haven't taken it before.
Things started out ok but in the last month I have been having daily bloating, constipation, period like pain, daily spotting (old blood) and I am like a slug. I can barely get up in the morning and I am very teary every day. Everything is a worry / makes me worry and decisions seem impossible.
I plan to speak to my Specialist when I see her in 3 weeks and change the pill. BUT I go on holiday tomorrow for 2 weeks!! My partner and I lost our baby Christmas 2015 - missed miscarriage, and this is our long awaited special treat to go away together.
Any tips you have for helping me beat Cerazette on this holiday are more than welcome! I'm wondering if it is worth just not taking it for 2 weeks. (I am guessing seeing the sun will go a long way to making me feel better!)
Thank you ladies